1 doctor weighed in:

How common is a diphenhydramine symptomatic overdose in the u.S.?

1 doctor weighed in
Dr. Shalabh Bansal
Pediatrics

In brief: Toxicity

Every human body reacts to a drug differently.
In some children, even one dose of Benadryl (diphenhydramine) will make them very hyper (known as a paradoxical reaction). First and foremost, you should always follow the labeled instructions on all otc medications. If still unsure, speak to your physician. Otc med overdoses are fairly common in the usa.

In brief: Toxicity

Every human body reacts to a drug differently.
In some children, even one dose of Benadryl (diphenhydramine) will make them very hyper (known as a paradoxical reaction). First and foremost, you should always follow the labeled instructions on all otc medications. If still unsure, speak to your physician. Otc med overdoses are fairly common in the usa.
Dr. Shalabh Bansal
Dr. Shalabh Bansal
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors